# SDR ASAA2022080139290

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,927 hours, 9,616 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC FAILURE ON LANDING, FMC RESTORED OPS WITHOUT USE OF THE QRH. GROUNDED - YES. PERFORMED #1 AND #2 FMC BITE AND FOUND #2 FMC PMG FAULT ON GROUND CAUSING RESET. NO CURRENT FAULTS REF B737-900 FIM 34-61 TASK 837. OPS TEST GOOD. ETOPS SIGN SYSTEM GND VERIFICATION SUCCESFUL.
